# SDR ZZDA2011674

- Difficulty date: August 29, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEADING EDGE TOP CAP SKIN PANEL, PUNCTURED.  ACCOMPLISHED TOP CAP SKIN PANEL REPLACEMENT PER B717 SRM 51-41-02 AND 51-41-05.
